# SDR VTZA990244

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7259 - SYR-IAD - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CHECKED DOOR AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
